Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 229, NWS North Platte, NE

July 26, 2016Cherry County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jul 26, 2016, 7:49 PM MDT for Cherry County, Nebraska. It was in force for 41 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 26, 2016, 7:49 PM MDT (01:49 UTC)
Expired
Jul 26, 2016, 8:30 PM MDT
In force
41 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Cherry County, NE

The radar

The North Platte radar (KLNX), 101 km from the middle of the area, began a volume at 01:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 26, 7:55 PM MDTHAIL 19 Nnw Valentine, NE
Jul 26, 7:59 PM MDTTSTM WND GST 58Valentine, NE
Jul 26, 8:00 PM MDTTSTM WND GST 661 W Valentine, NE
Jul 26, 8:00 PM MDTHAIL 13 Wnw Valentine, NEQUARTER SIZE HAIL DAMAGED PLANTS IN GARDEN.
Jul 26, 8:03 PM MDTTSTM WND GST 66Valentine, NE
Jul 26, 8:05 PM MDTTSTM WND GST 69Valentine, NE
Jul 26, 8:09 PM MDTTSTM WND GST 641 Ene Valentine, NE
Jul 26, 8:11 PM MDTHAIL 1Valentine, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 26, 5:05 PM MDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.8 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2016-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2043 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2016-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 69 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2043 J/kg
Mixed-layer CIN
-122 J/kg
Mixed-layer LCL
1622 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
69 m²/s²
0-3 km storm-relative helicity
219 m²/s²
Significant tornado parameter
0.2
Supercell composite
6.8

Open this sounding in Storm Lab

The text

As transmitted.

932 
WUUS53 KLBF 270149
SVRLBF
NEC031-270230-
/O.NEW.KLBF.SV.W.0229.160727T0149Z-160727T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
849 PM CDT TUE JUL 26 2016

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 930 PM CDT/830 PM MDT/

* AT 846 PM CDT/746 PM MDT/...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  VALENTINE...MOVING SOUTH AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. AT 838 PM 60 MPH WIND GUSTS WERE
           REPORTED 9 MILES NORTH NORTHEAST OF VALENTINE. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  VALENTINE...KILGORE...NENZEL...CROOKSTON...SPARKS...
  HIGHWAY 97 CROSSING THE NIOBRARA RIVER...
  ANDERSON BRIDGE STATE WILDLIFE MANAGEMENT AREA AND SMITH FALLS
  STATE PARK.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 20 BETWEEN MILE MARKERS 166 AND 210.
 HIGHWAY 97 BETWEEN MILE MARKERS 128 AND 141.
 HIGHWAY 83 BETWEEN MILE MARKERS 203 AND 222.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 4285 10019 4278 10020 4278 10019 4273 10018
      4278 10119 4299 10111 4300 10022 4299 10021
TIME...MOT...LOC 0146Z 342DEG 19KT 4288 10046 

HAIL...1.00IN
WIND...60MPH
 
$$

JACOBS
1 follow-up statement
546 
WWUS53 KLBF 270158
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
858 PM CDT TUE JUL 26 2016

NEC031-270230-
/O.CON.KLBF.SV.W.0229.000000T0000Z-160727T0230Z/
CHERRY NE-
858 PM CDT TUE JUL 26 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM
CDT/830 PM MDT/ FOR NORTHEASTERN CHERRY COUNTY...

AT 857 PM CDT/757 PM MDT/...A SEVERE THUNDERSTORM WAS LOCATED OVER
VALENTINE...MOVING SOUTHEAST AT 20 MPH.

HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
         ROOFS...AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
VALENTINE...KILGORE...NENZEL...CROOKSTON...SPARKS...
HIGHWAY 97 CROSSING THE NIOBRARA RIVER...
ANDERSON BRIDGE STATE WILDLIFE MANAGEMENT AREA AND SMITH FALLS STATE
PARK.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 20 BETWEEN MILE MARKERS 166 AND 210.
 HIGHWAY 97 BETWEEN MILE MARKERS 128 AND 141.
 HIGHWAY 83 BETWEEN MILE MARKERS 203 AND 222.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS AN
INTERIOR ROOM... A BATHROOM OR CLOSET OR BASEMENT.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 4285 10019 4278 10020 4278 10019 4273 10018
      4278 10119 4299 10111 4300 10022 4299 10021
TIME...MOT...LOC 0157Z 331DEG 24KT 4289 10058 

HAIL...1.00IN
WIND...70MPH
 
$$

JACOBS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 6:06 PM MDT, 1 hour 43 minutes earlier.

Area forecast discussion, Jul 26, 6:06 PM MDT, 1 hour 43 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
706 PM CDT TUE JUL 26 2016

...Updated Aviation Section and Forecast in the Near-Term...

.UPDATE...
Issued at 645 PM CDT Tue Jul 26 2016

Scattered strong to severe thunderstorms are ongoing across
extreme southeast and south central SD, entering the NE
Panhandle, and NE CO. Ongoing thunderstorms in extreme southeast
SD and over the Panhandle are expected to develop and/or move
into Sheridan, Garden, and Cherry counties within 1 to 2 hours.
Further development is expected across the northern-half of the
CWA later on this evening. Main threats are large hail and
damaging winds. Updated grids for strong and severe storms,
timing, and coverage in the near-term period.

Please refer to the SPC Convective Watch page for the latest
information on any convective watches issued.

&&

.SHORT TERM...(This evening through Wednesday)
Issued at 308 PM CDT Tue Jul 26 2016

The main forecast challenge over
the next 24 hours will be the threat for precipitation and severe
weather potential especially this evening. First off, the short
range solutions failed to correctly initialize the South
Dakota/northwestern Nebraska convection this morning which is
problematic for this evening's forecast. I think this failure in
initialization, will delay the timing of onset of thunderstorms into
the mid evening vs. early evening hours. Thunderstorms should come
at western and north central Nebraska from two sources this evening.
The first is from the west southwest as a shortwave lifts east of
the central Rockies. This will be activity from residual convection
across northeastern Colorado and southwestern Wyoming. The second
area of convection will arise across western South Dakota early
this evening. As this convection tracks east it will throw out a
frontal boundary into northern Nebraska. As this feature moves south
into an increasing low level jet by mid evening, we should see quick
thunderstorm development over north central Nebraska. This activity
will ride to the southeast along the moisture and instability axis,
and will impact mainly areas in the east and southeastern forecast
area. This area of convection may briefly merge with a line of storms
tracking east from the panhandle with the northern area becoming
more dominant by late evening with support from the nose of the low
level jet. Strong mid level wind shear will support supercell
thunderstorms initially with large hail being the main severe
threat. A quick changeover to a cluster of storms with heavy rain
and wind being the main severe threats, will occur during the late
evening hours. Given the expected later timing for thunderstorms in
the forecast area tonight, the threat for large hail and discrete
supercells may be decreasing across northern Nebraska with an
increased threat for a convective cluster and strong winds. Since
the models did a poor job initializing convection this morning,
decided to cut back pops for tonight in the north. Overnight
convection will force a frontal boundary south to the KS/Nebr border
where it will stall Wednesday. Temperatures will be much cooler
north of the front with highs Wednesday in the lower 80s. There will
be a lingering threat for light pcpn behind the front as well
particularly over eastern portions of the forecast area as mid level
waa lifts into central and eastern Nebraska.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 308 PM CDT Tue Jul 26 2016

Mid and long term solutions in fair agreement and will use a blend
for the forecast. Upper ridge has retreated over the desert
southwest placing the northern plains in fast northwest flow with
chances for thunderstorm development nearly every day. Boundary in
place over western Nebraska Wednesday night with upper wave moving
across the northern plains. Thunderstorms to continue along the
boundary through  the evening. Storms will decrease in intensity
and coverage area through the early morning hours. Weak cold front
over the Dakotas will drop south across Nebraska on Thursday with
slight chance pops retained along the front as it progresses
south. Stationary boundary to lie across southwest into the
southeast Nebraska panhandle and will be the focus for isolated
thunderstorms Thursday night into Friday.Highs in the low to mid
80s with cloud cover and thunderstorms Thursday and Friday. Ridge
building east into western Nebraska on Saturday and warm
temperatures return.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 645 PM CDT Tue Jul 26 2016

Delayed the onset of showers and thunderstorms this evening.
Isolated-scattered thunderstorms are expected to move/develop over
Sheridan, Garden, and Cherry counties within 1 to 2 hours.
Thereafter, best chances, specifically for strong to severe
storms, will be across the northern-half of the forecast area the
rest of the evening before midnight. Conditions deteriorating to
MVFR VIS, at or above 3 SM, are expected in the vicinity of
thunderstorms along with gusts exceeding 40 kts. Low stratus is
possible early tomorrow morning, with MVFR ceilings, across
portions of the forecast area.

&&

.LBF Watches/Warnings/Advisories...
None.
&&

UPDATE...ET
SHORT TERM...Buttler
LONG TERM...Power
AVIATION...ET
Hazardous weather outlook, Jul 26, 5:25 PM MDT, 2 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
625 PM CDT TUE JUL 26 2016

NEZ004>010-022>029-035>038-056>059-069>071-094-272330-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
625 PM CDT TUE JUL 26 2016 /525 PM MDT TUE JUL 26 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS WESTERN AND NORTH
CENTRAL NEBRASKA TONIGHT. THOUGH THUNDERSTORMS ARE POSSIBLE
ACROSS ALL OF WESTERN AND NORTH CENTRAL NEBRASKA...THE GREATEST
THREAT FOR SEVERE STORMS WILL BE NORTH OF A LINE FROM LAKESIDE TO
ELSMERE TO CHAMBER. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN
SEVERE THREATS.

PLEASE REFER TO THE STORM PREDICTION CENTER CONVECTIVE WATCH PAGE
FOR THE LATEST INFORMATION ON ANY CONVECTIVE WATCHES ISSUED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

DAILY CHANCES FOR ISOLATED TO SCATTERED THUNDERSTORMS EXIST
WEDNESDAY THROUGH FRIDAY...MAINLY DURING THE AFTERNOON AND
EVENING HOURS. STRONG TO SEVERE STORMS ARE POSSIBLE ACROSS THE
ENTIRE OUTLOOK AREA ON WEDNESDAY AND ACROSS SOUTHWESTERN AREAS ON
THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND TONIGHT.
HOWEVER...SPOTTERS ARE ENCOURAGED TO REPORT ANY HAZARDOUS WEATHER.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

ET

In the hours before

Local storm report, Jul 26, 7:12 PM MDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
812 PM CDT TUE JUL 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0811 PM     HAIL             MERRIMAN                42.92N 101.70W
07/26/2016  E1.00 INCH       CHERRY             NE   TRAINED SPOTTER

&&

MARTIN
Local storm report, Jul 26, 7:14 PM MDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
814 PM CDT TUE JUL 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0813 PM     HAIL             11 NNW HAY SPRINGS      42.83N 102.77W
07/26/2016  E1.75 INCH       SHERIDAN           NE   PUBLIC

            WINDS WERE ALSO ESTIMATED AT BETWEEN 50 AND 60 MPH.

&&

MOLDAN
Local storm report, Jul 26, 7:21 PM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
821 PM CDT TUE JUL 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     HAIL             6 N HAY SPRINGS         42.77N 102.69W
07/26/2016  M1.75 INCH       SHERIDAN           NE   PUBLIC

            WINDS WERE ESTIMATED AT AROUND 50 MPH.

&&

MOLDAN
Local storm report, Jul 26, 7:36 PM MDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
836 PM CDT TUE JUL 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0836 PM     HAIL             4 SW HAY SPRINGS        42.64N 102.74W
07/26/2016  M1.75 INCH       SHERIDAN           NE   TRAINED SPOTTER

&&

MOLDAN
Local storm report, Jul 26, 7:45 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
845 PM CDT TUE JUL 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     HAIL             5 NNW MERRIMAN          42.99N 101.74W
07/26/2016  E0.88 INCH       CHERRY             NE   PUBLIC

&&

MOLDAN
Local storm report, Jul 26, 7:46 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
846 PM CDT TUE JUL 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     TSTM WND GST     9 NNW VALENTINE         42.99N 100.62W
07/26/2016  E60 MPH          CHERRY             NE   PUBLIC

&&

MARTIN

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 7:00 PM MDTSevere Thunderstorm WarningLBFSheridan60 min
Jul 26, 7:01 PM MDTSevere Thunderstorm WarningLBFCherry44 min
Jul 26, 7:24 PM MDTSevere Thunderstorm WarningLBFCherry51 min
Jul 26, 7:30 PM MDTSevere Thunderstorm WarningLBFSheridan45 min
Jul 26, 7:54 PM MDTTornado WarningLBFCherry36 min
Jul 26, 8:02 PM MDTSpecial Weather StatementLBFBoyd, Keya Paha43 min
Jul 26, 8:10 PM MDTSevere Thunderstorm WarningLBFCherry, Sheridan50 min
Jul 26, 8:13 PM MDTSevere Thunderstorm WarningLBFCherry47 min
Jul 26, 8:28 PM MDTSevere Thunderstorm WarningLBFCherry, Garden, Grant, Sheridan44 min
Jul 26, 8:51 PM MDTSpecial Weather StatementLBFKeya Paha39 min
Jul 26, 9:00 PM MDTSpecial Weather StatementLBFBrown, Cherry45 min
Jul 26, 9:11 PM MDTSpecial Weather StatementLBFGrant49 min
Jul 26, 9:31 PM MDTSpecial Weather StatementLBFBrown, Rock44 min
Jul 26, 9:36 PM MDTSpecial Weather StatementLBFBrown39 min
Jul 26, 9:43 PM MDTSpecial Weather StatementLBFArthur, Grant, Hooker, McPherson47 min
Jul 26, 9:51 PM MDTSpecial Weather StatementLBFThomas39 min
Jul 26, 10:07 PM MDTSpecial Weather StatementLBFBlaine, Loup, Rock38 min
Jul 26, 10:36 PM MDTSevere Thunderstorm WarningLBFBlaine, Custer, Lincoln, Logan, Loup, McPherson54 min
Jul 26, 10:48 PM MDTSpecial Weather StatementLBFGarfield, Holt, Wheeler72 min
Jul 26, 11:31 PM MDTSpecial Weather StatementLBFDawson29 min
Jul 27, 3:16 PM MDTSpecial Weather StatementLBFKeya Paha59 min
Jul 27, 3:24 PM MDTSevere Thunderstorm WarningLBFBrown, Keya Paha51 min
Jul 27, 3:29 PM MDTSevere Thunderstorm WarningLBFCherry46 min
Jul 27, 3:54 PM MDTSevere Thunderstorm WarningLBFBrown, Keya Paha, Rock51 min
Jul 27, 4:05 PM MDTSpecial Weather StatementLBFThomas40 min
Jul 27, 4:10 PM MDTSevere Thunderstorm WarningLBFCherry50 min
Jul 27, 4:38 PM MDTSpecial Weather StatementLBFBlaine, Loup, Thomas52 min
Jul 27, 4:45 PM MDTSpecial Weather StatementLBFHolt45 min
Jul 27, 4:55 PM MDTSevere Thunderstorm WarningLBFCherry31 min
Jul 27, 4:57 PM MDTSpecial Weather StatementLBFLoup48 min
Jul 27, 5:10 PM MDTSevere Thunderstorm WarningLBFBlaine, Custer, Loup50 min
Jul 27, 5:45 PM MDTSpecial Weather StatementLBFHolt45 min
Jul 27, 5:56 PM MDTSevere Thunderstorm WarningLBFCuster49 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.